Location: Home »Publications » Papers in 2005

Papers in 2005

Combinatorics
  1. William Y. C. Chen, Arthur L. B. Yang  
    Stable equivalences of Giambelli type matrices of Schur functions  
    Electron. J. Combin. 11 (2) (2005), #R23  
       
  2. E. Basor, Yayang Chen  
    Perturbed Hankel determinants  
    J.l Phy. A 38 (2005), 10101--10106  
       
  3. Yayang Chen, J. Griffin, M. Ismail  
    Generalizations of Chebyshev polynomials and polynomial mappings  
    Trans. Amer. Math. Soc., to appear.  
       
  4. William Y. C. Chen, Yuping Ding, Ruoxia Du, R. P. Stanley, Huafei Yan  
    Crossings and nestings of matchings and partitions  
    Trans. Amer. Math. Soc. 359 (2007), 1555--1575  
       
  5. Qinghu Hou, T. Mansour  
    Horse paths, restricted 132-avoiding permutations, continued fractions, and Chebyshev polynomials  
    Discrete Appl. Math. 154(8) (2006), 1183--1197  
       
  6. William Y. C. Chen, Husam L. Saad  
    On the Gosper-Petkovsek representation of rational functions  
    J. Symbolic Comput. 40 (2005), 955--963  
       
  7. Yi Hu  
    Factorization theorem for projective varieties with finite quotient singularities  
    J. Differential Geom.  
       
  8. Yi Hu  
    Stable configurations of linear subspaces and quotient coherent sheaves  
    Q. J. Pure Appl. Math. 1 (2005), 127--164  
       
  9. Victor J. W. Guo, Jiang Zeng  
    A combinatorial proof of a symmetric q-Pfaff-Saalschutz identity  
    Electron. J. Combin. 12 (2005), #N2  
       
  10. Victor J. W. Guo  
    Elementary proofs of some q-identities of Jackson and Andrews-Jain  
    Discrete Math., 295 (2005) 63--74  
       
  11. Yijun Wu, Arthur L. B. Yang  
    Division and the Giambelli identity  
    Linear Algebra Appl. 406 (2005), 301--309  
       
  12. Guoguang Yan, Arthur L. B. Yang, Jin Zhou  
    The Zrank conjecture and restricted Cauchy matrices  
    Linear Algebra Appl. 411 (2005), 371--385  
       
  13. Victor J. W. Guo, Jiang Zeng  
    The number of convex polyominoes and the generating function of Jacobi polynomials  
    Discrete Appl. Math.  
       
  14. Victor J. W. Guo, Jiang Zeng  
    A short proof of the q-Dixon identity  
    Discrete Math. 296 (2005), 259--261  
       
  15. P. Foth, Yi Hu  
    Toric degenerations of weight varieties and applications  
    Trav. Math.  
       
  16. William Y. C. Chen, Jingyu Zhao  
    The Gaussian coefficients and overpartitions  
    Discrete Appl. Math. 305 (2005), 350--353  
       
  17. William Y. C. Chen, Wenchang Chu, Nancy Gu  
    Finite form of the quintuple product identity  
    J. Combin. Theory Ser. A 113 (2006), 185--187  
       
  18. Amy M. Fu, Alain Lascoux  
    q-Identities related to overpartitions and divisor functions  
    Electron. J. Combin. 12 (2005), #R38  
       
  19. Jianyi Shi  
    Congruence classes of presentations for the complex reflection groups G(m,1,n) and G(m,m,n)  
    Indag. Math., 16 (2) (2005), 267--288  
       
  20. Jianyi Shi  
    Lower boundary hyperplanes of the canonical left cells in the affine Weyl group  
    Pacific J. Math. 226(2) (2006) 389--398  
       
  21. Jianyi Shi  
    Simple root systems and presentations for certain complex reflection groups  
    Comm. Algebra, 33 (6) (2005), 1765--1783  
       
  22. Sharon J. X. Hou, J.Zeng  
    A q-analog of dual sequences with applications  
    European J. Combin.  
       
  23. William Y. C. Chen, Qinghu Hou, Yanping Mu  
    A telescoping method for double summations  
    J. Comput. Appl. Math., to appear.  
       
  24. Jianyi Shi  
    Presentations for finite complex reflection groups  
    Proceedings of the Conference on Complex geometry, Algebra, and Combinatorics, to appear.  
       
  25. Jianyi Shi  
    Left cells containing a fully commutative element  
    J. Combin. Theory Ser. A 113(2006) 556--565  
Graph Theory
  1. Xueliang Li, Fengwei Li  
    Computational complexity and bounds for neighbor-scattering number of graphs  
    Proc. I-SPAN 2005, IEEE Computer Soc., 478--483  
       
  2. Xueliang Li, L. Wang, Yuting Zhang  
    Complete solution for unicyclic graphs with minimum general Randic index  
    MATCH commun. Math. Comput. Chem. 55 (2006), No.2, 391--408  
       
  3. Xueliang Li, W. N. Zang  
    A combinatorial algorithm for minimum weighted colorings of claw-free perfect graphs  
    J. Comb. Optim. 9 (2005), No.4, 331--347  
       
  4. Xueliang Li, Jie Zheng  
    Extremal chemical trees with minimum or maximum general Randic index  
    MATCH Commun. Math. Comput. Chem. 55 (2006), No.2, 381--390  
       
  5. He Chen, Xueliang Li  
    Extremal properties of (1,f)-odd factors in graphs  
    Electron. J. Combin. 12 (2005), No.1, #R33  
       
  6 Roger Q. L. Yu, Z. Zhang  
    Extremal properties of (1,f)-odd factors in graphs  
    Ars Combin.  
       
  7. G. Z. Liu, Roger Q. L. Yu  
    Strongly pan-factorial property in cages  
    Ars Combin.  
       
  8. M. Kano, Roger Q. L. Yu  
    Pan-factorial property in regular graphs  
    Electron. J. Combin.  
       
  9. C. H. Li, Zaiping Lu  
    Tetravalent edge-transitive Cayley graphs with odd number of vertices  
    J. Combin. Theory Ser. B 96 (2006), 164--181  
       
  10. S. Curran, O. Lee, X. X. Yu  
    Infinite paths in planar graphs III, 1-way infinite paths  
    J. Graph Theory  
       
  11. I. Gutman, Xueliang Li, H. X. Zhao  
    On the Merrifield-Simmons index of trees  
    MATCH Commun. Math. Comput. Chem. 54 (2005), No.2, 389--402  
       
  12. Zaiping Lu, C. Q. Wang, M. Y. Xu  
    Semisymmetric cubic graph constructed from Bi-Cayley graphs of An  
    Ars Combin.  
       
  13. Xueliang Li, L. G. Wang  
    Integral trees with diameters 5 and 6  
    Discrete Math. 297 (2005), 128-143  
       
  14. Yumei Hu, Y. L. Jin, Xueliang Li, L. S. Wang  
    Maximum tree and maximum value for the Randic index $R_{-1}$ of trees of order $n\leq 102$  
    MATCH Commun. Math. Comput. Chem. 55 (2006), No.1, 119--136  
       
  15. I. Gutman, Yumei Hu, Xueliang Li, Yongtang Shi, Tianyi Xu  
    On molecular graphs with smallest and greatest zeroth-order general Randic index  
    MATCH Commun. Math. Comput. Chem. 54 (2005), 425--434  
       
  16. Xueliang Li, Y. K. Li, S. G. Zhang  
    Rupture degree of graphs  
    Int. J. Comput. Math. 82 (2005), No.7, 793--803  
       
  17. Xueliang Li, R. Y. Liu, H. X. Zhao  
    On problems and conjectures on adjointly equivalent graphs  
    Discrete Math. 295 (2005), 203--212  
       
  18. S. Curran, O. Lee, X. X. Yu  
    Chain decompositions of 4-connected graphs  
    SIAM J. Discrete Math. 19 (4) (2005), 848--880  
       
  19. R. Thomas, X. X. Yu, W. Zang  
    Hamilton paths in toroidal graphs  
    J. Combin. Theory Ser. B 94 (2005), 214--236  
       
  20. K. Kawarabayash, X. X. Yu  
    Non-Separating paths in 4-connected graphs  
    Ann. Comb. 9 (2005), 47--56  
       
  21. J. Balogha, M. Kocholb, A. Pluhárc, X. X. Yu  
    Covering planar graphs with forests  
    J. Combin. Theory Ser. B 94 (2005), 147--158  
       
  22. S. Curran, O. Lee, X. X. Yu  
    Non-Separating planar chains in 4-connected graphs  
    SIAM J. Discrete Math. 19 (2) (2005), 399--419  
       
Combinatorial Number Theory
  1. Weidong Gao, Alfred Geroldinger  
    On a property of minimal zero-sum sequences and restricted sumsets  
    Bull. London Math. Soc. 37 (2005) 321--334  
       
  2. Weidong Gao, Alfred Geroldinger  
    On the number of subsequences with given sum of sequences over finite abelian p-groups  
    Rocky Mountain J. Math.  
       
  3. R. Ch,S.Y. Ding, Weidong Gao, A. Geroldinger, W.A. Schmid  
    On zero-sum subsequences of restricted size IV  
    Acta Math. Hungar. 107 (4) (2005), 337--344  
       
  4. Weidong Gao, J. J. Zhuang  
    Sequences not containing long zero-sum subsequences  
    European J. Combin.  
       
  5. Weidong Gao, R. Thangadurai  
    On zero-sum sequences of prescribed length  
    Aequationes Math.